Items where Subject is "F Physical Sciences > F340 Mathematical & Theoretical Physics"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Keywords | Item Type
Jump to: A | F | G | P | R
Number of items at this level: 10.

A

Asenjo, Daniel and Paillusson, Fabien and Frenkel, Daan (2014) Numerical calculation of granular entropy. Physical Review Letters, 112 (9). ISSN 0031-9007

F

Frenkel, Daan and Asenjo, Daniel and Paillusson, Fabien (2013) The other entropy. Molecular Physics, 111 (22-23). pp. 3641-3650. ISSN 0026-8976

G

Gao, Yi and Wang, W. and Yue, Shigang (2015) On the rate of convergence by generalized Baskakov operators. Advances in Mathematical Physics, 2015 . p. 564854. ISSN 1687-9120

P

Paillusson, Fabien (2015) Devising a protocol-related statistical mechanics framework for granular materials. Physical Review E, 91 (1). ISSN 1539-3755

Paillusson, Fabien (2014) Physics of counterion-mediated attractions between double-stranded DNAs. In: Electrostatics of soft and disordered matter. Pan Stanford, pp. 347-363. ISBN UNSPECIFIED

Paillusson, Fabien and Blossey, Ralf (2010) Slits, plates, and Poisson-Boltzmann theory in a local formulation of nonlocal electrostatics. Physical Review E, 82 (5). ISSN 1539-3755

Paillusson, Fabien and Pagonabarraga, Ignacio (2014) On the role of composition entropies in the statistical mechanics of polydisperse systems. Journal of Statistical Mechanics: Theory and Experiment, 2014 (10). P10038. ISSN 1742-5468

Paillusson, Fabien and Pennington, Matthew R. and Kusmaatmaja, Halim (2016) Phase separation on bicontinuous cubic membranes: symmetry breaking, reentrant, and domain faceting. Physical Review Letters, 117 . 058101. ISSN 0031-9007

Paillusson, Fabien and Trizac, Emmanuel (2011) Interaction regimes for oppositely charged plates with multivalent counterions. Physical Review E, 84 (1). ISSN 1539-3755

R

Ratushnaya, V. I. and Bedeaux, D. and Kulinskii, V. L. and Zvelindovsky, Andrei (2007) Stability properties of the collective stationary motion of self-propelling particles with conservative kinematic constraints. Journal of Physics A: Mathematical and Theoretical, 40 (10). pp. 2573-2581. ISSN 1751-8113

This list was generated on Fri Apr 28 20:36:30 2017 BST.